# SDR DALA2019030401479

- Difficulty date: March 2, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N6708D
- Make and model: Boeing 757232
- Aircraft serial: 30480
- Aircraft time: 62,933 hours, 23,137 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: O2 Generator
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6708 ROW 14 EDF, OXYGEN GENERATOR DISCHARGED DURING LANDING. CORRECTIVE ACTION: REPLACED GENERATOR AND REPACK OXYGEN MASK PER AMM 35-21. CHECK OF DOOR LATCH WAS FOUND TO BE OK. (5558290)
